# SDR QXEA200501270

- Difficulty date: September 28, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 10,092 hours, 7,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI OUT FOR FLIGHT 4014, RECEIVED A RIGHT PACK CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE FOUND A CONTROL VALVE 2 POSITION DISAGREE.  CYCLED NR 2 PACK.  NO FAULTS FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
